# SDR AALA20130212015

- Difficulty date: February 12, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N362AA
- Make and model: Boeing 767323
- Aircraft serial: 24043
- Aircraft time: 101,310 hours, 16,456 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Circuit Breaker
- Part number: BACC18X25
- Condition: Damaged
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SFO - INFLIGHT DFW-HNL.  CREW REPORTED DURING FLIGHT BATTERY BUSS DISTRIBUTION CIRCUIT BREAKER LOCATED ON THE P-6-1 PANEL POPPED.  FLIGHT DIVERTED SFO LANDED WITHOUT INCIDENT.  FOUND BREAKER C-829 OUT AND SHOWED SIGNS OF DAMAGE.  REPLACED CIRCUIT BREAKER C829.  SYSTEM GROUND CHECK NORMAL OPERATION.
